Hi ms sexy,
I know several people (with fibromyalgia) that haven't gained nor lost weight while taking Tramadol. It may affect your appetite but please don't take this synthetic opioid analgesic for that reason, it is addictive and can cause problems if abused (not accusing you, not judging either, promise!) and abrupt cessation can cause seizures. Do be careful with Tramadol, it's not as innocuous as people think.
Best wishes to you,
Hi, i did loose a lot of weight when taking Tramadol, but not in a good way. It became an obsession and led to an eating disorder. Tramadol also affected my mood, i wasn't a very nice/happy person during my Tramadol phase. Please take heed in what MacIntosh has written. Tramadol are highly addictive, and much more 'dangerous' than people know.
I have taken Tramadol and noticed significant weight loss. 20 lbs. to be exact and am absolutely thrilled. After I suffered a leg fracture 6 years ago, I became very inactive and put on a lot of weight. I was very embarrassed of my appearance and hid behind a black fleece vest for years. I am small frame, but thin legged, so I camouflaged it well. Until summer came and it was too warm to wear such a thing. After an awful shoulder injury 1 year ago, I began taking Tramadol. Within one month I was down 6 lbs and was so happy. It also gave me a boost of energy so I began power walking daily. After my shoulder surgery, I was unable to drive for 4 months and was forced to walk everywhere. Fast forward... 20 lbs. down in only 3 1/2 months and I couldn't be happier. I also have kept off the weight since then and feel great. Everyone is different. I neither recommend nor discourage use of Tramadol to anyone. Just sharing my personal experience.
I still think my doctor is crazy. I have lost 65lbs. In about a year for no explained reason. I eat horribly. I work nights and watch my 3 toddlers during the day so my go to food is a soda and candy! And yet I was losing about 10 lbs every 3 months... It was insane. My doctor kept giving me the thumbs up all the while my family thinks I'm dying. My doc said it's because of tramodol which I can't believe is the cause but it seems to be true.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2009 • 1 answer
Posted 16 Oct 2010 • 2 answers
Posted 28 Jun 2011 • 10 answers
Posted 18 Dec 2011 • 2 answers
Posted 27 Apr 2012 • 5 answers